I am wondering because I was on it for like 6 years and switched to Lyrica last week and had a horrible reaction so now I'm not on anything. I hated them anyway because of the weight I gained, and I'm not so sure my elevated ANA blood tests are the result of being on such a high dose for so long. There is something called drug induced SLE. If that's the case it could be that's what is causing all my grief......I'm not holding my breath, but it would be nice if it were that easy. I was originally on Neurontin for anxiety, but then found out 4 months ago I had FM and it was used for that too. I was taking a lot of it.......they were 200mg and I was taking 6 a day..sometimes a few more. I feel grouchy, have headaches, my stomach kills, and I've lost my appitite and feel depressed. I've never been addicted to anything, and I didn't think Neurontin was addictive but this feels totally different that what I've been feeling. I don't hurt as much....except maybe my stomach, but I feel so blah!!